# SDR CALA2021090301497

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 77,868 hours, 12,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2017-17-16 SUPPORT TASK EA 5310-07143 REV D 1EA CRACK FOUND AT R/H NOSE WHEEL WELL STIFFENER ON STA 287 BETWEEN WL 159 AND 185 AT RADIUS AREA APOPROC 7/8" IN LENGTH PLS PRINT AND ACCOMPLISH OP 004 TRANSFER REF NR LP 9130933 & ORIGINATED BY EMP V898555 REPAIR REFER TO EA 5310-07143 REV D OP 004 SEQ 1354 HX JOB YXX01 3543 WORK ACCOMPLISHED BY EMP V898555 AND INSPECTED BY HX243551 INSPECTED BY HX139007, APPROVED
